# SDR REXA2014081000762

- Difficulty date: August 6, 2014
- Submitted: August 10, 2014
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 23,943 hours, 21,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT FS 605 BETWEEN STRINGER 26 & 26R MEASURING 7 INCHES X 4.5 INCHES X 0.033 INCHES DEEP.  REPAIRED IAW REO 601R-53-61-5321.
